| Model Number |
9-ASD-MF-025 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 25mm amplatzer multi-fenestrated septal occluder - cribriform was chosen for an atrial septal defect (asd) closure procedure using a 8f amplatzer trevisio intravascular delivery system.During procedure, when the device was expanding inside the body the device had a bulbous deformation.The deformed occluder was retrieved outside the patient prior to release from the delivery cable inside the patient.There was report of contacts occurred with intracardiac tissue during the occluder deployment.There were no bends or kinks been observed in the delivery sheath.A new 30mm amplatzer multi-fenestrated septal occluder - cribriform was chosen and deployed with the same delivery system.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported discharged.
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on available information and without the device to analyze, the cause of the reported device deformity could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description